Quarterly Issues/Program List April 10, 2016 – July 9, 2016 Radio Station KTSC-FM Pueblo, CO

ISSUE:

What is being done to ensure on-campus housing is safe?

Discussion of Issue:

Ensuring the safety of students on campus is one of the university's priorities. Since the closure of Belmont Hall, the dorms have seen more people living in the new housing options on campus. The resident assistants live on-campus and monitor residence life and are involved in the safety operations in the dorms.

Programming: KTSC-FM addressed this issue through a public affairs discussion. The following is an illustrative example of such programming:

a. T-Wolf Talk 04/10/16 7:29 a.m. – 7:42 a.m. Resident Assistants of CSU-Pueblo Mark O'Campo and Michaella Bendorf discussed current living issues and campus safety improvements in the dorms. (Local).

Quarterly Issues/Program List April 10, 2016 – July 9, 2016 Radio Station KTSC-FM Pueblo, CO

ISSUE:

How has the legalization of marijuana benefited the Pueblo economy?

Discussion of Issue:

The proceeds from sales tax on legal marijuana sales were designed to go toward a number of local initiatives, including education, roads and public awareness programs to discuss the effects of using marijuana. The first marijuana tax funded scholarship has been established by the Pueblo Hispanic Educational Foundation. Applications for the scholarship open on Friday, April 29, 2016.

Programming: KTSC-FM addressed this issue through several different kinds of programs, including public affairs discussions, news stories, and PSA'S. The following are illustrative examples of such programming:

a. T-Wolf Talk 04/17/16 7:03 a.m. -7:19 a.m. Paris Carmichael, the Community Information Manager for the Pueblo County Board of County Commissioners, and discussed how the marijuana scholarship was funded, the application and selection process and how proceeds from recreational marijuana sales tax are improving the Pueblo Community. (Local).

Quarterly Issues/Program List April 10, 2016 – July 9, 2016 Radio Station KTSC-FM Pueblo, CO

a. No shows aired between May 7, 2016 and August 21, 2016 due to a university recognized recess.

b. News Programming

Throughout the months of April and May, KTSC-FM News Department covered important events relating to a variety of local community issues broadcast in our daily five-minute news brief airing at 5:00 p.m., Monday through Friday. (Local). Duration 25 minutes per week, totaling 75 minutes of news programming for the quarter.

c. Remote Broadcasts

On April 13, KTSC-FM broadcasted live on campus for the "Take Back the Night" event from 6 p.m. to 8 p.m., in partnership with the office of Diversity and Inclusion to raise awareness of sexual assault and encourage survivors to share their stories and seek support. We interviewed coordinators of this event to discuss the importance of providing support for survivors of sexual assault and domestic violence.

Duration: 2 hours

On April 15, KTSC-FM broadcasted live for CSU Pueblo Discover Day from 7:30 a.m. to 9 a.m. This event is designed to reach first generation, non-traditional and freshman students as well as transfer students interested in attending CSU Pueblo. Interviews were conducted with CSU Pueblo Admissions staff to discuss higher education, affordability, financial aid options and scholarship opportunities. Live reads about this event were also broadcasted for two-weeks leading up to this event.

Total duration: 1 hour, 30 minutes.

April 16, KTSC-FM broadcasted live from 6 p.m. to 9 p.m. for the "Even Zombies Know" obstacle course on campus in partnership with the Health Education and Prevention Program to raise awareness about the dangers of impaired driving, whether that be through the use of drugs or alcohol. During the broadcast, interviews were conducted with members from the Health Education and Prevention program to raise awareness about legal blood alcohol content limits, the costs associated with a DUI or DWAI in Colorado, the differences between a DUI and a DWAI, and to encourage healthier choices and raise awareness about alcohol and drug addiction. Duration: 3 hours

On April 16, KTSC-FM broadcasted live from 11 a.m. to 2 p.m. in partnership with the Hasan School of Business for their "Fiesta with the Faculty" event. This event was done

to raise awareness of the business school program offerings and introduce current and future students to current faculty and staff.

Duration: 3 hours.

On May 10, KTSC-FM broadcasted live from 4:30 p.m. to 6:30 p.m. at the Roncalli Career Fair where we talked to middle school kids about working in radio and the mass communications department at CSU Pueblo.

Duration: 2 hours.

On May 21, KTSC-FM broadcasted live from AMR's Safety Jam event on campus from 11 a.m. to 3 p.m. This event is a community event featuring touch-a-truck with the Pueblo Fire Department, the Pueblo Police Department and American Medical Rescue, as well as Flight for Life. This annual Safety Jam event prepares children and families for a safe summer, including bike safety, helmet safety and introduces emergency personnel and first responders to members in the community. Interviews were conducted at this event featuring a number of LEOs and first responders.

Duration: 4 hours

On June 11, KTSC-FM broadcasted live from 10 a.m. until 2 p.m. at City Park for the Park and Recreation Department's Safe Summer event. This is usually known as the "Kickoff to a Safe and Drug Free Summer," and also features law enforcement agencies, including the bomb squad, the D.A.R.E. officer and vehicle, as well as other SWAT vehicles. This event also forms connections between the community and law enforcement agencies as well as other first responders and encourages kids to say no to drugs and find activities that are beneficial and keep them off the streets. Interviews were conducted with different LEOs as well as members from the Park and Recreation Department. Duration: 4 hours.

On June 24, KTSC-FM broadcasted live from 1:30 p.m. to 4:30 p.m. for the University's Freshman Fest. This event welcomed local and incoming freshman to campus and provided information about classes, the enrollment and admission process, as well as financial aid options for students. Interviews were conducted with members from the admission office, student ambassadors and financial aid workers. Duration: 3 hours.